Approximation of periodic functions of several variables by combinations of functions that depend on a smaller number of variables
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Tome 173 (1986), pp. 243-252
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1986_173_a18,
author = {V. N. Temlyakov},
title = {Approximation of periodic functions of several variables by combinations of functions that depend on a~smaller number of variables},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {243--252},
year = {1986},
volume = {173},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1986_173_a18/}
}
TY - JOUR AU - V. N. Temlyakov TI - Approximation of periodic functions of several variables by combinations of functions that depend on a smaller number of variables JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1986 SP - 243 EP - 252 VL - 173 UR - http://geodesic.mathdoc.fr/item/TM_1986_173_a18/ LA - ru ID - TM_1986_173_a18 ER -
%0 Journal Article %A V. N. Temlyakov %T Approximation of periodic functions of several variables by combinations of functions that depend on a smaller number of variables %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1986 %P 243-252 %V 173 %U http://geodesic.mathdoc.fr/item/TM_1986_173_a18/ %G ru %F TM_1986_173_a18
V. N. Temlyakov. Approximation of periodic functions of several variables by combinations of functions that depend on a smaller number of variables. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Tome 173 (1986), pp. 243-252. http://geodesic.mathdoc.fr/item/TM_1986_173_a18/